# SDR AALA202210313179

- Difficulty date: October 29, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N578UW
- Make and model: Airbus A300*
- Aircraft serial: 6035
- Aircraft time: 27,341 hours, 11,033 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Low
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R3 EMERGENCY EXIT DOOR ASSSIT BOTTLE CYLINDER LOW. MAINTENANCE SERVICED THE DOOR ASSIST BOTTLE PER AMM 52-10-00.
